RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 580–585 (Mi mz1979)  

A method of approximating functions in $H^p$, $0<p\le 1$

È. A. Storozhenko

I. I. Mechnikov Odessa National University

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 402–406

Bibliographic databases:

Received: 19.02.1993

Citation: È. A. Storozhenko, “A method of approximating functions in $H^p$, $0<p\le 1$”, Mat. Zametki, 57:4 (1995), 580–585; Math. Notes, 57:4 (1995), 402–406

Citation in format AMSBIB
\Bibitem{Sto95}
\by \`E.~A.~Storozhenko
\paper A~method of approximating functions in $H^p$, $0<p\le 1$
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 580--585
\mathnet{http://mi.mathnet.ru/mz1979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346656}
\zmath{https://zbmath.org/?q=an:0839.30035}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 402--406
\crossref{https://doi.org/10.1007/BF02304168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1979
  • http://mi.mathnet.ru/eng/mz/v57/i4/p580

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:78
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020